# SDR CALA2014062091319

- Difficulty date: June 20, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 75,801 hours, 28,148 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN EXTERNAL SKIN DOUBLER ON FS 215.25, 15 INCHES BELOW WL LT SIDE.  REPAIRED EXT FUSELAGE SKIN FROM BS 207 TO 234, STRINGER 17L.   THE FUSELAGE SKIN REPAIR RECEIVED 1ST & 2ND STAGE APPROVALS.  THE INSPECTION THRESHOLD FOR THIS REPAIR IS 75000 PTC.
